# SDR USAA050482

- Difficulty date: March 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: F5746357800300
- Condition: Damaged
- Location: Slat
- Part time: 22,938 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SLAT WITH DAMAGED AREA, 9 INCHES LONG BY 3.75 INCH WIDE BY .380 INCHES DEEP, RT NR 5 SLAT L/E.  CUT OUT DAMAGE AND INSTALLED NOSE SKIN REPAIR PER SRM 57-40-00 FIG 204, SHT 3 AND EA 96392.  (M)
